Stochastic optimal time-delay control of quasi-integrable Hamiltonian systems

Research output: Contribution to journalJournal article – Annual report year: 2011Researchpeer-review

Without internal affiliation

Standard

Stochastic optimal time-delay control of quasi-integrable Hamiltonian systems. / Feng, Ju; Zhu, Wei-Qiu; Liu, Zhong-Hua.

In: Communications in Nonlinear Science and Numerical Simulation, Vol. 16, No. 8, 2011, p. 2978-2984.

Research output: Contribution to journalJournal article – Annual report year: 2011Researchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{c66860f5412447c399d0bfac1b5aeb29,
title = "Stochastic optimal time-delay control of quasi-integrable Hamiltonian systems",
abstract = "A nonlinear stochastic optimal time-delay control strategy for quasi-integrable Hamiltonian systems is proposed. First, a stochastic optimal control problem of quasi-integrable Hamiltonian system with time-delay in feedback control subjected to Gaussian white noise is formulated. Then, the time-delayed feedback control forces are approximated by the control forces without time-delay and the original problem is converted into a stochastic optimal control problem without time-delay. After that, the converted stochastic optimal control problem is solved by applying the stochastic averaging method and the stochastic dynamical programming principle. As an example, the stochastic time-delay optimal control of two coupled van der Pol oscillators under stochastic excitation is worked out in detail to illustrate the procedure and effectiveness of the proposed control strategy.",
keywords = "Stochastic optimal control, Time-delay, Quasi-integrable Hamiltonian system, Stochastic averaging",
author = "Ju Feng and Wei-Qiu Zhu and Zhong-Hua Liu",
year = "2011",
doi = "10.1016/j.cnsns.2010.11.020",
language = "English",
volume = "16",
pages = "2978--2984",
journal = "Communications in Nonlinear Science and Numerical Simulation",
issn = "1007-5704",
publisher = "Elsevier B.V.",
number = "8",

}

RIS

TY - JOUR

T1 - Stochastic optimal time-delay control of quasi-integrable Hamiltonian systems

AU - Feng, Ju

AU - Zhu, Wei-Qiu

AU - Liu, Zhong-Hua

PY - 2011

Y1 - 2011

N2 - A nonlinear stochastic optimal time-delay control strategy for quasi-integrable Hamiltonian systems is proposed. First, a stochastic optimal control problem of quasi-integrable Hamiltonian system with time-delay in feedback control subjected to Gaussian white noise is formulated. Then, the time-delayed feedback control forces are approximated by the control forces without time-delay and the original problem is converted into a stochastic optimal control problem without time-delay. After that, the converted stochastic optimal control problem is solved by applying the stochastic averaging method and the stochastic dynamical programming principle. As an example, the stochastic time-delay optimal control of two coupled van der Pol oscillators under stochastic excitation is worked out in detail to illustrate the procedure and effectiveness of the proposed control strategy.

AB - A nonlinear stochastic optimal time-delay control strategy for quasi-integrable Hamiltonian systems is proposed. First, a stochastic optimal control problem of quasi-integrable Hamiltonian system with time-delay in feedback control subjected to Gaussian white noise is formulated. Then, the time-delayed feedback control forces are approximated by the control forces without time-delay and the original problem is converted into a stochastic optimal control problem without time-delay. After that, the converted stochastic optimal control problem is solved by applying the stochastic averaging method and the stochastic dynamical programming principle. As an example, the stochastic time-delay optimal control of two coupled van der Pol oscillators under stochastic excitation is worked out in detail to illustrate the procedure and effectiveness of the proposed control strategy.

KW - Stochastic optimal control

KW - Time-delay

KW - Quasi-integrable Hamiltonian system

KW - Stochastic averaging

U2 - 10.1016/j.cnsns.2010.11.020

DO - 10.1016/j.cnsns.2010.11.020

M3 - Journal article

VL - 16

SP - 2978

EP - 2984

JO - Communications in Nonlinear Science and Numerical Simulation

JF - Communications in Nonlinear Science and Numerical Simulation

SN - 1007-5704

IS - 8

ER -